# SDR SWIA200616487

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 12,320 hours, 9,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTSIDE FWD EMERGENCY LIGHT IS INOP.  RELAMPED LEFT OUTSIDE FORWARD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
